BibTeX record journals/tcs/Ait-Kaci86

download as .bib file

@article{DBLP:journals/tcs/Ait-Kaci86,
  author    = {Hassan A{\"{\i}}t{-}Kaci},
  title     = {An Algebraic Semantics Approach to the Effective Resolution of Type
               Equations},
  journal   = {Theor. Comput. Sci.},
  volume    = {45},
  number    = {3},
  pages     = {293--351},
  year      = {1986},
  url       = {https://doi.org/10.1016/0304-3975(86)90047-2},
  doi       = {10.1016/0304-3975(86)90047-2},
  timestamp = {Wed, 17 Feb 2021 21:59:00 +0100},
  biburl    = {https://dblp.org/rec/journals/tcs/Ait-Kaci86.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics